# SDR RAIA201901280001

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON L/E PCA ROD END SUPPORT FITTING CRACKED-          REMOVED RH AILERON PCA FITTING. INSTALLED RH AILERON PCA FITTING.
